# SDR CA980421015

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT REPORTED FAILURE OF FDR.  CREW UNSURE IF THEY WERE HIT BY LIGHTNING, SINCE A VIBRATION/SHUDDER AND FLASH WAS OBSERVED.  THEY WERE FLYING IN PRECIPITATION.  LIGHTNING ENTRY POINT FOUND ON THE LOWER SURFACE OF THE RADOME.  PIN HOLE AND SEVERAL PATCHES EXPOSED ON OUTER LAMINATE.  EXIT POINT DISCOVERED ON THE RIGHT HAND ELEVATOR TRIM TAB, AND A ONE INCH HOLE ON THE TRAILING EDGE.
